# SDR CA010523030

- Difficulty date: April 25, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 4,143 hours
- System (JASC): 2760 · Drag Control System
- Part: Bellcrank
- Part number: 3310961
- Condition: Cracked
- Location: Drag Control
- Part time: 4,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INSPECTION WAS CALLED FOR AS INSRUCTED IN A SPECIAL INSPECTION DND C-12-382-000/NS-016. UPON INSPECTION OF SUBJECT PART, IT WAS DETERMINED THAT THE PART HAD REJECTABLE INDICATIONS. SUBJECT PART WAS SENT FOR REPAIRS AND RETURNED TO SERVICE. FURTHER INSTRUCTION PENDING QUALITY ENGINEERING TEST ESTABLISHMENT FINDINGS.
